# SDR CA120331001

- Difficulty date: March 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,373 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Auto Flight
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) THE ACFT WAS RELEASED GROUND FUNCTION CHECKED SERVICEABLE FROM A PHASE INSPECTION AND A FEW UNSCHEDULED MAINTENANCE TASKS. IN TOTAL,THE ACFT WAS IN MAINTENANCE FOR SEVEN DAYS. ONCE RELEASED BACK TO THE FLIGHT LINE, ON THE ACFT`S FIRST FLIGHT THE CREW NOTICED THAT THE GPS ANNUNCIATOR AND THE CO-PILOT ELECTRONIC FLIGHT DISPLAY WAS UNSERVICEABLE, THE ACFT RETURNED TO THE BLOCKS AND SHUTDOWN. MAINTENANCE DISCOVERED THAT THE 2 CONNECTOR PLUGS FOR THE ELECTRONIC FLIGHT DISPLAYS AND THE GPS ANNUNCIATOR ALL HAD THE SAME CONNECTOR PLUG, WHERE ALL THE SAME LENGTH AND WHERE NOT LABELED.  DURING UNSCHEDULED MAINTENANCE, BEHIND THE PANEL, THE PLUGS WHERE REMOVED TO AID IN THE REPLACEMENT OF A TURN CO-ORDINATOR.  DURING REINSTALLATION, THE AME MIXED UP THE GPS ANNUNCIATOR PLUG WITH THE ELECTRONIC FLIGHT DISPLAY CAUSING THE ELECTRONIC FLIGHT DISPLAY TO FAIL BEYOND ECONOMICAL REPAIR.  THIS IS VERY ALARMING AND AT THE VERY LEAST A SB SHOULD BE ISSUED TO AL LEAST LABEL THE PLUGS CORRECTLY.  ROOT CAUSES, UNIDENTIFIED PLUGS ALL THE SAME WIRE LENGTH AND PLUG SIZE BEHIND THE DASH IS A POOR MFG DESIGN FLAW.  A.M.E LACK OF AWARENESS TO THE SITUATION.  NOT TURNING ON THE AVIONICS MASTER DURING THE MAINTENANCE GROUND RUNS, LEAD TO MISSING THE SNAG PRIOR TO RELEASING THE ACFT SERVICEABLE.
